MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 830 SEAT PHENOLIC STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 830 SEAT PHENOLIC STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8301065
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the staff lowered their table on a stool which lifted the base off the ground.When the stool gave out, the table landed on a staff members foot.The user was sent to get xrays on their foot.Complainant was not aware of x-ray results or if further treatment or medical intervention was required.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 9 may 2024, it was reported "that the staff lowered their d830 table on a stool which lifted the base off the ground.When the stool gave out, the table landed on a staff members foot".The main incident reported was caused by the stool underneath the table, this type of use is not following the operator's manual.The damage done to the table has yet to be repaired.This issue was discovered during usage, and there was patient involvement, but complainant was not aware of x-ray results or if further treatment or medical intervention was required.This failure mode has not exceeded any threshold and will continue to be monitored.The root cause of the issue could be that there was object located in the direction of movement of the or-table during its movements which led to the problem.

Brand Name
OPERON D 830 SEAT PHENOLIC STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key19492936
Report Number0008010153-2024-00012
Device Sequence Number7037219
Product Code GDC
UDI-Device Identifier07613327169997
UDI-Public07613327169997
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8301065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown